# SDR 200200231

- Difficulty date: April 5, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 65B155351
- Condition: Broken
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  6 FLAP TRACK TRANSMITTER POSITION CABLE PULLEY SUPPORT BRACKET LUG BROKEN OUTBOARD SIDE.  REMOVED AND REPLACED SUPPORT BRACKET ON NR  6 FLAP TRACK TRANSMITTER POSITION CABLE PULLEY BRACKET  REF. B747 MM.
